# SDR AALA202306127354

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 77,635 hours, 31,258 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AT FR 68 AND S22L AT THE DOOR STOP FITTING #1.  REPAIRED FRAME PER EA 343826.
